RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2007, Volume 3, Number 2, Pages 234–240 (Mi jmag60)  

On stability of polynomially bounded operators

G. Muraza, Quoc Phong Vub

a Institut Fourier, B.P. 74, 38402, St-Martin-d'Hèeres Cedex, France
b Department of Mathematics, Ohio University Athens, OH 45701, USA

Key words and phrases: polynomially bounded operator, Banach space, invariant subspace.

Full text: PDF file (234 kB)
Full text: http:/.../abstract.php?uid=jm03-0234e
References: PDF file   HTML file

Bibliographic databases:
MSC: 47A15
Received: 26.12.2005
Language:

Citation: G. Muraz, Quoc Phong Vu, “On stability of polynomially bounded operators”, Zh. Mat. Fiz. Anal. Geom., 3:2 (2007), 234–240

Citation in format AMSBIB
\Bibitem{MurVu07}
\by G.~Muraz, Quoc Phong Vu
\paper On stability of polynomially bounded operators
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2007
\vol 3
\issue 2
\pages 234--240
\mathnet{http://mi.mathnet.ru/jmag60}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338189}
\zmath{https://zbmath.org/?q=an:1193.47012}


Linking options:
  • http://mi.mathnet.ru/eng/jmag60
  • http://mi.mathnet.ru/eng/jmag/v3/i2/p234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:149
    Full text:33
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019